Discussions By Condition: I cannot get a diagnosis.

really strange heart beat

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • October 6, 2007
  • 05:29 AM

Hi, I am a 74 year old very active female. I had rumantic fever as a child and have had some problems with heart beat, such as tacacardia(sp) took verapamil for it when ever it would flare up. Now my problem is: my heart skips beats, it will beat two time then stop then beat maybe 3 times and then maybe 11, there is no rhyme or reason to the beat, It changes all the time.
I think I am low on potassium but taking larger amounts dosen't seem to help.
I would like to treat this myself with vitamins and herbs if at all possible. I think the potassium will help but I don't know just how much to take. I have read that adults should take about 2000mg a day but haven't taken that much yet. The bottle say they are only 99 mg, so I would have to take a lot of capsuls to get the large amount.

Please can someone help me??

Mary

Reply Flag this Discussion

4 Replies:

  • I wouldn't treat yourself for an arrhythmia. That is serious. You need to see a doctor because you could have something serious occurring with your heart.Continuing arrhythmias can cause blood clots to the brain, heart, or lungs. Get medical help now.
    Anonymous 42789 Replies
    • October 7, 2007
    • 05:41 AM
    • 0
    Flag this Response
  • Holy cow, see your doctor. Why on earth would you want to treat yourself for a heart condition???
    Anonymous 42789 Replies
    • October 7, 2007
    • 05:58 PM
    • 0
    Flag this Response
  • Thank you for answering, I am going to call tomorrow and make an appointment to be checked out. Hopefully it is something that can be fixed with medication. After my appointment I will tell you what she said.Mary
    Anonymous 42789 Replies
    • October 8, 2007
    • 02:04 AM
    • 0
    Flag this Response
  • Hi, I am the 74 year old female with heart problems. I have the results from the Dr. She said I had premature heart beats, there is nothing to be really concerned about. The numbness in my face, sometimes, was due to my sugar being low at that particular time, eating food brought my sugar up and the numbness went away. I will have to keep very close watch on my sugar for the rest of my life. I also have small flutterings in my back near the heart, she prescribed, rather she told me to pick up a supplement called natural CALM. My D.r is a D.O and believes in natural stuff, this really works wonderful, stops the fluttering within ten minutes. Thank you every one that answered my message.Mary
    Anonymous 42789 Replies
    • October 17, 2007
    • 10:59 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.